# SDR ASOA20121117132

- Difficulty date: November 18, 2012
- Submitted: November 18, 2012
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 28,534 hours, 15,571 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FRAME 10 CRACKED UNDER RT DV WINDOW CUTOUT. VERIFIED WITH EDDY CURRENT.  MX R & R FRAME 10 IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
